Two-sided inequalities with nonmonotone sublinear operators

  • M.I. Kopach Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
  • A.F. Obshta Lviv Polytechnic National University, 12 Bandera str., 79013, Lviv, Ukraine
  • B.A. Shuvar Lviv Polytechnic National University, 12 Bandera str., 79013, Lviv, Ukraine
Keywords: two-sided inequalities, extreme solutions, norm
Published online: 2015-07-03

Abstract


The theorems on solutions and their two-sided estimates for one class of nonlinear operator equations $x=Fx$ with nonmonotone operators.

Article metrics
PDF downloads: 11
Abstract views: 60
How to Cite
(1)
Kopach M., Obshta A., Shuvar B. Two-Sided Inequalities With Nonmonotone Sublinear Operators. Carpathian Math. Publ. 2015, 7 (1), 78-82.

Most read articles by the same author(s)

1 2 > >>